# SDR 2003FA0000490

- Difficulty date: April 29, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Jammed
- Location: Fuel Control
- Part time: 402 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THROTTLE WAS HARD TO MOVE.  ON FURTHER INVESTIGATION FOUND THROTTLE BUTTON WOULD JAM AND NOT RELEASE.  THESE CABLES ARE PRETTY RELIABLE, AT THIS TIME, NO PROBLEM, CAUSE OR RECOMMENDATIONS TO PREVENT THIS FROM RECURRING.
